Une classification des flots solutions d'une EDS

Translated title of the contribution: A classification of the flows solution of a SDE

Yves Le Jan, Olivier Raimond

Research output: Contribution to journalArticle

Abstract

Under general hypotheses, we show that the flows of kernels can be associated to a stochastic differential equation (SDE). We also show a classification theorem of the solutions of the SDE: they can be obtained through filtering the coalescing solution with respect to a sub-noise containing the white noise driving the SDE. The example of the isotropic flows is studied.

Translated title of the contributionA classification of the flows solution of a SDE
Original languageFrench
Pages (from-to)273-276
Number of pages4
JournalComptes Rendus Mathematique
Volume336
Issue number3
DOIs
StatePublished - Feb 1 2003

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A classification of the flows solution of a SDE'. Together they form a unique fingerprint.

  • Cite this